Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Headache, eye pain, fever, drowsiness after taking topcep. Advice?

My mother was having fever , headache and stomach pain, doctor has given medicine she is was feeling alright but after taking dose of 1 tab of topcep 200 and gelocile yeasterday morning and today morning, she is suffering from headache , eyaes pain,fever and she is feeling sleepy. I thing this might be because of edicine she is taling topcep might be it is bot suiting her. Kindly advice?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
I reviewed the history provided by you.

Topcef is an antibiotic drug used for bacterial infections like sinusitis. These medications are required for her problem and hence I advice to continue the medications.
Her complaints of headache, eye pain, fever are because of infective conditions like sinusitis for which the doctor has prescribed treatment.

Thank you
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor